# SDR SWAA2022012683287

- Difficulty date: May 28, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 794-827 STR 25R WL 160 STRAP HAS ELONGATED HOLES / REMOVED AND REPLACED STRAP ASSY 146A8128U1/NEW B.S. 794-827 STR 25R WL 160 PER SRM 51-10-02 SRM 51-40-02 SRM 51-40-05 DWG 146A8120
